# SDR ASAA0180045

- Difficulty date: February 5, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Part time: 39,206 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, PORTABLE EMERGENCY LIGHT WAS DETERMINED TO INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
